A short proof of the generalized Littlewood Tauberian theorem
Articles > Article · 2010
Authors: İbrahim ÇANAK
APPLIED MATHEMATICS LETTERS, Journal Indexed in SCI Expanded, International, 2010, vol 23, pp 818-820
DOI: 10.1016/j.aml.2010.03.017
Summary
In this work we give an alternative proof of the generalized Littlewood Tauberian theorem for the Abel summability method using a corollary to Karamata's Main Theorem [J. Karamata, Uber die Hardy-Littlewoodschen Umkehrungen des Abelschen Stetigkeitssatzes, Math. Z. 32 (1930) 319-320]. (C) 2010 Elsevier Ltd. All rights reserved.